Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The irregularity of an algebraic surface and a theorem on regular surfaces


Author: H. T. Muhly
Journal: Bull. Amer. Math. Soc. 55 (1949), 940-947
MathSciNet review: 0033102
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1949-09314-X